MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965430600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the stent remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a wallstent biliary uncovered stent was implanted to treat a 4 cm malignant stricture in the mid common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) with biliary stenting procedure performed on (b)(6) 2020.Reportedly, the patient's anatomy was tortuous and was not dilated prior to stent placement.According to the complainant, during the procedure, the stent did not open in the common bile duct.The doctor pulled out the catheter and again passed and tried to deploy the stent and suddenly, the stent prematurely deployed inside the patient.Reportedly, the stent remains implanted and the physician was comfortable leaving the stent in place.Another wallstent biliary stent was implanted to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10513671
Report Number3005099803-2020-03816
Device Sequence Number3538713
Product Code FGE
UDI-Device Identifier08714729204688
UDI-Public08714729204688
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberH965430600
Device Catalogue Number3060
Device Lot Number0025291630
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1